# SDR 2003FA0000618

- Difficulty date: June 10, 2003
- Submitted: June 10, 2003
- Operation: General aviation
- Aircraft: N147VX
- Make and model: Univar 415C
- Aircraft serial: 3832
- Aircraft time: 1,257 hours
- Engine: Cont C8512F
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 13017R
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2002-26-02 ADMENDMENT 39-12987, MFG SERVICE BULLETIN NR 31. METHOD 1, INSPECTION HOLES IN WING CENTER SECTION. INSPECTED FRONT AND REAR SPARS...NO EVIDENCE OF CORROSION. DISCOVERED CORRODED RIB, RIGHT SIDE TRAILING EDGE WING WALK BOX.  REMOVED AND REPLACED RIB WITH NEW MANUFACTURED. CLEANED LIGHT CORROSION FROM TRAILING EDGE WING WALK OUTER SKINS, TREATED AREA WITH ZINC CHROMATE. TREATED WING CENTER SECTION WITH CORROSION INHIBITOR.
